Jump to content
lillibelle

Day two post surgery

Recommended Posts

Not me. I had to take movicol once a few days post op to get things moving. I'm pretty sure diarrhoea is also normal too. What liquids are you on? Which procedure did you have done? Are you having too much sugar maybe which could cause dumping? If not remember it is major surgery and has changed your stomach. For some people it takes awhile for their new stomach to adjust. Hope youre feeling better and it settles down for you quickly. 

Share this post


Link to post
Share on other sites

Thanks for reply. I think it was the liquid Panadol that caused it. Stopped taking it and feeling lots better. Going home today so no more chicken broth! Looking forward to thin shakes etc.

  • Like 1

Share this post


Link to post
Share on other sites

Yes, I think that it was due to the IV antibiotics given when I was in surgery.

Share this post


Link to post
Share on other sites
On 1/25/2019 at 10:20 PM, lillibelle said:

Did anyone have diarrhoea 

What procedure?

Share this post


Link to post
Share on other sites

Gastric sleeve on the 24th. Diarrhoea in hospital. Came home Sunday now constipated. Took resource drink yesterday and it went straight through me.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×